How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 29167
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Could you help me?I was told at the beginning of June I had

Customer Question

Hi, could you help me?I was told at the beginning of June I had a 8-9 cms cyst on my right ovary. I was then told to stop the pill I was on which was noriday as this could make things worse.
Ever since I have had no period? I have done a pregnancy home test and it came back negative.
Would the cyst and coming off the pill delay my period?
Submitted: 6 years ago.
Category: Health
Expert:  Dr Basu replied 6 years ago.
mysticdoc :

The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

mysticdoc :

Hello,

mysticdoc :

Thanks for your question.

mysticdoc :

yes, stopping the hormone pill will delay your period.

mysticdoc :

Ovarian cyst does not cause delay in period.

mysticdoc :

You should get your period within next 2-3 weeks.

Customer:

ok, so beacuse I have not had one now for around 4 weeks thats ok?

mysticdoc :

yes this is usually seen--not concerning.

mysticdoc :

it may take 2-3 cycles to get a regular period after discontinuing pills.

Customer:

ok, thank you for your help. x

mysticdoc :

very welcome

Dr Basu and 4 other Health Specialists are ready to help you

Related Health Questions